# SDR 9507406614

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Part number: AS3209
- Condition: Cut
- Location: Nr 2 Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E, J

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE OIL QUANTITY DROPPED TO ZERO.  THE ENGINE WAS SHUTDOWN, 90,000 LBS OF FUEL WAS DUMPED, AND THE AIRCRAFT DIVERTED TO ANC WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  A DAMAGED PACKING WAS REPLACED ON THE ANGLE GEARBOX TOWER SHAFT COVER.  THE ENGINE AND OIL FILTER WERE INSPECTED AND A GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
